Okay I've been getting realy bad headaches nd bad lower back pains nd I also get realy realy bad Sharp pains in my lower stomach area but all these pains come and go but when they come back there twice as strong nd ps. It's hard to poop.
It sounds to me like you are constipated. Phenergan is not going to help that. You need to get a laxative but consult a Dr if you have any fever or rectal bleeding. There are several laxatives you can try but avoid the harsh stimulants like Ex-Lax until the last resort. First try increasing your water intake. This helps any laxative to work better. You can try a fiber laxative like Metamucil of Citrucel, there is also Magnesium Citrate you can buy at the pharmacy, stool softeners like Colace. You might even try an enema if you are comfortable doing so, if not there are suppositories that can stimulate a BM. I would recommend that you try something like Sennokot tablets. Be sure you drink plenty of water so they can work well. You can use an enema with this to get things going. If it has been a while since you've had a BM, the BM might have formed a hard plug that has to be removed before the bowel can evacuate.
If an enema will not shift it, then you may need the help of a Dr to get it removed. Once you get yourself cleaned out be sure you are taking in plenty of water and fiber to keep this from happening again. Here is a link to a good article regarding constipation and how to treat it and prevent it:
There may be information on this site as well. Another good place to read about contipation is WebMD.
I hate it but water!!! and more water, You can use something like a stool softner I but the CVS brand Senna Plus same thing as Senakot-S and less expensive (way less expensive) and I think there is one called Miralax (may have mispelled that can be bought over the counter, then they have Metamucil these things add bulk but they only work if you force water, about a month ago I had a very similar problem I like Ice tea which actually is like a diuretic, I have been a slow learner on this (until last month) I take meds for chronic pain with this one you either drink WATER I am talking 8 glasses or more a day in order to help these remidies to help you, I hope this helps you I will tell you this much constipation can cause you to be sleepy, tired, sick to your stomach, bloated, and other things. it may be with the sharp pain that you need to have a talk with the doctor, I wish you the very best
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2010 • 5 answers
Posted 14 Dec 2010 • 3 answers
Posted 30 Dec 2010 • 3 answers
Posted 30 Apr 2012 • 3 answers
My PT gave me my first go at the tens unit in the clinic this am, is a painful headache commonplace?
Posted 10 Mar 2014 • 9 answers